Hello Everyone,I would not rush off to your physician's and tell them you have vasovagal stimulation. That would be the cause of some of the symptoms but I would guess your anxiety is a huge contributor to the symptoms. Low blood sugar is a possiblity but if your tests are normal, it could be a fluke where your sugar dips when your anxiety rises.
Most people with a vasovagal response only have the response under stress, and or anxiety. My daughter has this happen when she has to go to the physician's office or have any lab draws. The cure is to have her laying down so the dip in blood pressure does not bring on all the sx and she does not faint. It is a fight or flight response to a perceived threat.
I do alway encourage you to talk with your physician about your symptoms, just keep a log of when you have the sx so you can discuss with your physician.I know this is scary as I have had it happen but as soon as I am away from the situation that set it off, I get over it quickly.It is good to see you all educating yourself as you are your own best advocate.
You all are the best and seeing you supporting each other is awesome. Gentle hugs to allKitt